# SDR CALA2015050193641

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 79,437 hours, 13,823 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER FOUND DEFORMED.  PERMANENT REPAIR ACP IAW SRM 52-30-01 REPAIR 17.
